Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 267, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 26, 2023, 1:56 AM CDT for Baldwin County, Mobile County, Washington County, Alabama; George County, Mississippi. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 1:56 AM CDT (06:56 UTC)
- Expired
- Jun 26, 2023, 3:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL, Washington County, AL, George County, MS
The radar
The Mobile radar (KMOB), 17 km from the middle of the area, began a volume at 06:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 2:43 AM CDT | TSTM WND GST 52 | Brookley Field Asos, AL | ASOS station KBFM Mobile Brookley gusted to 52 mph. |
| Jun 26, 2:43 AM CDT | TSTM WND GST 52 | Brookley Field Asos, AL | ASOS station KBFM Mobile Brookley gusted to 52 mph. |
| Jun 26, 2:43 AM CDT | TSTM WND GST 52 | Brookley Field Asos, AL | ASOS station KBFM Mobile Brookley gusted to 52 mph. |
| Jun 26, 3:06 AM CDT | TSTM WND GST 66 | East End Of Dauphin, AL | Fort Gaines NOS site gusted to 66 mph. |
| Jun 26, 3:06 AM CDT | TSTM WND GST 66 | East End Of Dauphin, AL | Fort Gaines NOS site gusted to 66 mph. |
| Jun 26, 3:06 AM CDT | TSTM WND GST 66 | East End Of Dauphin, AL | Fort Gaines NOS site gusted to 66 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 10:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2347 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted.
636
WUUS54 KMOB 260656
SVRMOB
ALC003-097-129-MSC039-260800-
/O.NEW.KMOB.SV.W.0267.230626T0656Z-230626T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
156 AM CDT Mon Jun 26 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Mobile County in southwestern Alabama...
Central Baldwin County in southwestern Alabama...
South central Washington County in southwestern Alabama...
East central George County in southeastern Mississippi...
* Until 300 AM CDT.
* At 156 AM CDT, severe thunderstorms were located along a line
extending from 3 miles south of McIntosh to 3 miles southeast of
Citronelle to Wilmer to 7 miles northwest of Wade, moving southeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
Spanish Fort, Grand Bay, Robertsdale, Citronelle, Bayou La Batre,
Creola, Point Clear, Dauphin Island and Loxley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3038 8841 3038 8840 3074 8841 3088 8857
3093 8846 3111 8824 3127 8817 3089 8762
3085 8763 3074 8753 3069 8743 3057 8749
3027 8788 3022 8801 3022 8838
TIME...MOT...LOC 0656Z 314DEG 39KT 3122 8801 3104 8820 3084 8839 3072
8866
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
857
WWUS54 KMOB 260725
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
225 AM CDT Mon Jun 26 2023
ALC129-MSC039-260734-
/O.CAN.KMOB.SV.W.0267.000000T0000Z-230626T0800Z/
Washington AL-George MS-
225 AM CDT Mon Jun 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WASHINGTON AND
EAST CENTRAL GEORGE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.
LAT...LON 3038 8841 3038 8840 3074 8841 3084 8828
3115 8800 3089 8762 3085 8763 3074 8753
3069 8743 3057 8749 3027 8788 3022 8801
3022 8838
TIME...MOT...LOC 0724Z 314DEG 39KT 3101 8776 3083 8795 3063 8814 3051
8841
$$
ALC003-097-260800-
/O.CON.KMOB.SV.W.0267.000000T0000Z-230626T0800Z/
Mobile AL-Baldwin AL-
225 AM CDT Mon Jun 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR MOBILE AND CENTRAL BALDWIN COUNTIES...
At 224 AM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Stockton to 6 miles east of Satsuma to
I10 And I65 to 5 miles northwest of Grand Bay, moving southeast at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Theodore, Chickasaw, Satsuma,
Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre, Creola, Point
Clear, Dauphin Island, Loxley and Chunchula.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3038 8841 3038 8840 3074 8841 3084 8828
3115 8800 3089 8762 3085 8763 3074 8753
3069 8743 3057 8749 3027 8788 3022 8801
3022 8838
TIME...MOT...LOC 0724Z 314DEG 39KT 3101 8776 3083 8795 3063 8814 3051
8841
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 11:11 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 25, 11:11 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Mobile AL 1111 PM CDT Sun Jun 25 2023 ...New MESOANALYSIS UPDATE... .MESOANALYSIS UPDATE... Issued at 1111 PM CDT Sun Jun 25 2023 An upper-level shortwave, currently located from western AL through south central MS, will begin to push over our region within the next hour or so. Plenty of deep layer moisture is in place, along with strong instability values (MLCAPEs between 2000-3000 J/kg) and DCAPEs well over 1200 J/kg. As the shortwave pushes overhead, deep layer shear is expected to increase to 25-35 knots across the region. These values will be supportive of strong to severe storm organization for the remainder of the evening and into the overnight hours. We continue to monitor two separate storm complexes moving across the Deep South: 1) a southward moving line stretching from southeast AL into southern GA, and 2) a southeastward propagating MCS moving across central MS. Looking briefly at the first complex, the bulk of the convective activity should remain to the east of our region as it continues to dive southward. However, as the outflow continues to push into our northeastern counties, cannot rule out the development of a few strong to severe thunderstorms considering the favorable environment in place. As far as the MCS, radar imagery shows that the leading edge of the MCS has become outflow dominant, and has since weakened considerably. As the outflow of this portion of the MCS quickly propagates southeastward, a new section of the MCS (located over Jackson, MS) has become the dominant feature. This section is beginning to bow out as it rides along the outflow boundary, bringing with it the potential for 70+ mph winds and quarter-sized hail. Radar trends suggest that this feature should arrive at our southeast MS counties by or a little after midnight, and will likely continue to propagate southeastward through our area. Additional storm development ahead or behind this MCS cannot be ruled out throughout the overnight hours due to the favorable environmental conditions remaining in place and mesoscale outflow collisions. /96 && .PREV DISCUSSION... /issued 717 PM CDT Sun Jun 25 2023/ ..New AVIATION... AVIATION... (00Z TAFS) Issued at 717 PM CDT Sun Jun 25 2023 VFR conditions are prevalent across the region early this evening. Scattered SHRA and TSRA may develop across interior portions of south central and southwest AL and possibly interior southeast MS later this evening, with potential for a more organized complex of storms to roll across portions of our forecast area overnight into early Monday morning. Convective concerns will include potential for wind gusts in excess of 40 kt, frequent cloud to ground lightning, reduced flight categories due to locally heavy rainfall/lowered ceilings, and possibly hail. Confidence in TSRA at KMOB/KBFM/KPNS/KJKA remains relatively low, but maintained PROB30 mention after 09Z with this forecast. Additional scattered SHRA/TSRA are expected to develop again Monday afternoon. /21 PREV DISCUSSION... /issued 420 PM CDT Sun Jun 25 2023/ .New NEAR TERM, SHORT TERM, LONG TERM, MARINE... NEAR TERM... (Now through Monday) Issued at 420 PM CDT Sun Jun 25 2023 The overall timing of convection remains difficult, but the most likely setup would be some isolated to low-end scattered storms later this evening across the interior portions of southeast Mississippi and southwest Alabama if the convection well to our the north works it's way southward. But right now this looks doubtful with the loss of surface heating. Otherwise, we will have to wait it out for a line of storms expected to develop this evening over Arkansas and western Tennessee that will drop south-southeastward, and eventually pass through the forecast area late tonight through Monday morning. There looks to be a short-lived reprieve late Monday morning, but surface heating should again result in at least scattered afternoon thunderstorms to redevelop. The atmosphere will remain quite unstable overnight into Monday with MLCAPE values around 1500-2500 J/KG. By early Monday afternoon, MLCAPE values could be as high as 3000-4000 J/KG due to surface heating. 0-6 km bulk shear values remain steady in the 20-35 kt range. Needless to say, the environment will remain favorable for organized severe weather with a cluster of strong to severe storms moving in from the north, and potentially bowing segments sweeping over our CWA late tonight into Monday. A Slight (2 of 5) risk has been outlined over out area along and north of I-65 for tonight. Hot and humid conditions will prevail outside of storm development on Monday with highs in the low to mid 90s. Dewpoints well in the 70s will result in maximum heat indices between 107-111 degrees over southeast Mississippi and southwest Alabama, where another Heat Advisory will be required. Heat Indices in the 105-106 degree range are expected elsewhere. /22 SHORT TERM... (Monday night through Wednesday night) Issued at 420 PM CDT Sun Jun 25 2023 A deep ridge over the south central states will build east through the period, pushing an upper trough along the East Coast out into the Atlantic. The local area remains wedged in between these features in a northwesterly to northerly flow aloft through the period. Some of the guidance suggests subtle shortwaves moving within that flow and potentially sliding into our region late Tuesday night and perhaps another one by Wednesday afternoon/evening. Meanwhile, a surface high remains over the Gulf through this timeframe as a boundary drops south into our area. Some of the guidance indicates that slightly drier air makes its way into south-central Alabama on Tuesday afternoon as the boundary stalls over the region, but overall moisture across the area should remain abundant. Scattered storms will fire up along the surface boundary in the afternoon hours on Tuesday and likely linger into the evening hours given the incoming subtle shortwave. Strong to severe storms are possible Tuesday afternoon given the combination of the lingering boundary, ample instability and moisture, steep lapse rates, and mid-level dry air. Wet microbursts will be a concern with gusty winds and lightning being the predominant threats in the afternoon hours. Storms will also be possible on Wednesday with the potential for another MCS given the northwesterly flow aloft and weak impulse moving within. Heat will remain a concern in the short term despite the potential for storms. High temperatures are expected to climb into the mid and upper 90s for most inland areas with lower 90s near the coast both Tuesday and Wednesday. Heat Advisory criteria will likely be met across much of the area with heat indices in the 107°-112°F range. The only locations that might escape an Advisory are the counties in far south- central Alabama as the dry air may keep heat indices closer to 100°. There are a few spots across southeast Mississippi that may get close to or exceed Excessive Heat Warning criteria given its closer proximity to the upper ridge. /07/14 LONG TERM... (Thursday through Sunday) Issued at 420 PM CDT Sun Jun 25 2023 Upper level ridging centered over eastern Texas and parts of the lower Mississippi Valley will build further into the area on Thursday and Friday. This upper ridge will keep rain chances suppressed towards the end of this week. It is possible that we could see some storms over eastern parts of the area on Friday, but that will largely depend on the timing and evolution of any shortwaves pivoting within the flow aloft. The main concern in the long term will be the continuation of very hot and muggy temperatures as upper ridge takes control. Forecast high temperatures late in the week are expected to range from the upper 90s to 103°F with dew points in the 70s. These hot and humid conditions will result in heat index values soaring into the 106°+ area-wide for Thursday and Friday with some locations reaching up toward 115°-119°F on Friday. Overnight lows won't provide much relief either with temperatures dropping only into the 70s. As we head into the weekend, the upper ridging overhead begins to flatten out as an upper trough moves into the Midwest. Rain chances begin to increase over the weekend with temperatures topping out in the 94-101°F range. Overall, dangerous heat stress conditions are expected towards the end of the week and into the weekend. This could be a longer duration period with high-end Heat Advisories and possibly Excessive Heat Warnings across much, if not all, of the area. /14 MARINE... Issued at 420 PM CDT Sun Jun 25 2023 Scattered storms will move from north to south across the area Monday morning, and a few will likely be strong to severe with strong winds. otherwise, no impacts expected as a light to occasional moderate southwesterly to westerly flow persists throughout the week. Isolated to scattered showers and storms are then possible through much of the week. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 75 95 76 96 77 95 75 98 / 20 40 20 40 20 30 0 10 Pensacola 76 93 79 94 79 93 77 95 / 20 40 20 30 10 30 0 10 Destin 78 90 79 92 80 93 78 94 / 20 40 20 30 10 30 0 10 Evergreen 72 94 73 96 74 96 71 100 / 40 50 30 30 20 30 0 10 Waynesboro 73 93 74 96 75 95 74 100 / 50 50 30 30 20 20 0 10 Camden 72 92 72 94 73 94 72 98 / 70 50 30 30 20 20 0 10 Crestview 72 95 74 96 75 98 71 100 / 20 50 20 40 10 30 0 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Special weather statement, Jun 25, 11:45 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Mobile AL
1145 PM CDT Sun Jun 25 2023
ALZ058-260530-
Crenshaw AL-
1145 PM CDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southeastern
Crenshaw County through 1230 AM CDT...
At 1144 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Glenwood, or 5 miles southeast of Luverne,
moving south at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Luverne, Brantley and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8616 3153 8620 3147 8619 3147 8623
3149 8628 3153 8628 3153 8630 3152 8631
3174 8629 3174 8615 3166 8615 3166 8616
3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0444Z 354DEG 14KT 3165 8620
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 26, 12:18 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
1218 AM CDT Mon Jun 26 2023
ALZ051>053-MSZ067-260615-
Clarke AL-Choctaw AL-Washington AL-Wayne MS-
1218 AM CDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of Choctaw, northwestern
Washington, northwestern Clarke and northern Wayne Counties through
115 AM CDT...
At 1218 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Dug Hill to 6
miles northwest of Lisman to 3 miles northwest of Crandall to near
Stafford Springs. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Waynesboro, Butler, Lisman, Silas, Coffeeville, Pennington,
Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.
&&
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3214 8804 3209 8804
3206 8807 3206 8812 3201 8812 3199 8807
3199 8782 3169 8815 3160 8893 3182 8894
3185 8865 3190 8847 3228 8843 3231 8838
TIME...MOT...LOC 0518Z 297DEG 27KT 3253 8800 3221 8838 3202 8857 3187
8893
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Jun 26, 1:16 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Mobile AL
116 AM CDT Mon Jun 26 2023
ALZ055-260700-
Monroe AL-
116 AM CDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of north central Monroe
County through 200 AM CDT...
At 115 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southwest of Vredenburgh, or 15 miles
northwest of Monroeville, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Peterman, Beatrice and Vredenburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama.
&&
LAT...LON 3167 8711 3164 8713 3164 8714 3163 8714
3155 8719 3151 8727 3148 8742 3168 8757
3170 8756 3170 8752 3180 8752 3183 8746
3183 8732
TIME...MOT...LOC 0615Z 318DEG 20KT 3173 8743
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
!**BlackSpecial weather statement, Jun 26, 1:25 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
125 AM CDT Mon Jun 26 2023
ALZ052>055-262-260715-
Clarke AL-Wilcox AL-Baldwin Inland AL-Monroe AL-Washington AL-
125 AM CDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of Monroe, north central
Baldwin, central Washington, Clarke and Wilcox Counties through 215
AM CDT...
At 125 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles northeast of
Miller to 7 miles west of Fulton to 5 miles southeast of Millry to 4
miles north of Buckatunna. Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monroeville, Jackson, Thomasville, Camden, Frisco City, Grove Hill,
Chatom, Peterman, Saint Stephens, Wagarville, Leroy, Uriah, Whatley,
Tibbie, Pine Hill, Millry, Excel, Beatrice, Coffeeville and
Vredenburgh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Alabama...and southeastern Mississippi.
&&
LAT...LON 3220 8736 3220 8733 3205 8718 3205 8711
3197 8706 3144 8726 3123 8763 3125 8809
3151 8845 3158 8846 3170 8825 3170 8809
3176 8810 3183 8790 3199 8787 3200 8763
3212 8762 3213 8752 3227 8751 3227 8744
TIME...MOT...LOC 0625Z 305DEG 38KT 3220 8772 3181 8786 3160 8823 3161
8852
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
!**BlackSpecial weather statement, Jun 26, 1:27 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
127 AM CDT Mon Jun 26 2023
ALZ057-058-260715-
Butler AL-Crenshaw AL-
127 AM CDT Mon Jun 26 2023
...A strong thunderstorm will impact portions of southeastern Butler
and southwestern Crenshaw Counties through 215 AM CDT...
At 126 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 11 miles northwest of Dozier, or 16 miles
southwest of Luverne, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brantley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3150 8628 3153 8628 3153 8630 3150 8633
3150 8640 3153 8640 3152 8661 3170 8662
3171 8628 3164 8624 3156 8624
TIME...MOT...LOC 0626Z 273DEG 19KT 3160 8650
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
!**BlackSpecial weather statement, Jun 26, 1:33 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Mobile AL
133 AM CDT Mon Jun 26 2023
MSZ075-078-260715-
Stone MS-Perry MS-
133 AM CDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of southwestern Perry
and Stone Counties through 215 AM CDT...
At 132 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 11 miles southwest
of Maxie to 3 miles northeast of Wiggins. Movement was south at 35
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wiggins, Perkinston and McHenry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Mississippi.
&&
LAT...LON 3091 8934 3091 8914 3096 8914 3096 8901
3073 8888 3068 8888 3068 8924 3065 8924
3065 8934
TIME...MOT...LOC 0632Z 346DEG 32KT 3085 8931 3089 8908
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
!**BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:50 PM CDT | Special Weather Statement | MOB | Crenshaw | 40 min |
| Jun 25, 11:05 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 40 min |
| Jun 25, 11:45 PM CDT | Special Weather Statement | MOB | Crenshaw | 45 min |
| Jun 26, 12:18 AM CDT | Special Weather Statement | MOB | Choctaw | 57 min |
| Jun 26, 12:46 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 44 min |
| Jun 26, 1:14 AM CDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 46 min |
| Jun 26, 1:16 AM CDT | Special Weather Statement | MOB | Monroe | 44 min |
| Jun 26, 1:25 AM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington, Wilcox | 50 min |
| Jun 26, 1:27 AM CDT | Special Weather Statement | MOB | Crenshaw | 48 min |
| Jun 26, 2:01 AM CDT | Special Marine Warning | MOB | 119 min | |
| Jun 26, 2:07 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Monroe, Wilcox | 53 min |
| Jun 26, 3:00 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Jun 26, 3:11 AM CDT | Special Weather Statement | MOB | Covington, Escambia | 64 min |
| Jun 26, 3:16 AM CDT | Excessive Heat Watch | MOB | Baldwin, Mobile | 12 hr |
| Jun 26, 3:16 AM CDT | Heat Advisory | MOB | Baldwin, Choctaw, Clarke, Escambia, Mobile, Washington | 17 hr |
| Jun 26, 3:56 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 64 min |
| Jun 26, 3:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Jun 26, 3:17 PM CDT | Excessive Heat Warning | MOB | Baldwin, Mobile | 29 hr |
| Jun 26, 3:17 PM CDT | Heat Advisory | MOB | Baldwin, Choctaw, Clarke, Conecuh, Covington, Escambia and 3 more | 29 hr |
| Jun 26, 12:31 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 44 min |
| Jun 26, 1:33 AM CDT | Special Weather Statement | MOB | Stone | 42 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.